# SDR DLM88100476

- Difficulty date: February 15, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 51,294 hours, 38,221 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PATH LIGHT AT SEAT 3C/D INOP.  FOUND PWC DISCONNECTED UNDER SEAT, RECONNECTED SAME, OPS NML.  ACFT OK FOR SERVICE.
